MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT LG 17.5MM; LCS COMPLETE : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT LG 17.5MM; LCS COMPLETE : KNEE TIBIAL INSERT
Model Number 1294-05-617
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Dair procedure (bearing change and washout) of left lcs tkr involving revision prosthesis details unknown.The procedure appears to be on a previously revised tkr.Sales rep did not attend the case and had limited knowledge of the case and any detail except that the bearing was removed and the knee washout for infection.The implant had stems attached to modular revision lcs femur and mbt rp tibia but no actual details.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
LCS COMP RP INSERT LG 17.5MM
Common Device Name
LCS COMPLETE : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11486124
Report Number1818910-2021-05098
Device Sequence Number3678941
Product Code NJL
UDI-Device Identifier10603295022183
UDI-Public10603295022183
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-05-617
Device Catalogue Number129405617
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMP RP INSERT LG 17.5MM; LCS MOD REV CEM FEM LG LT; UNK KNEE TIBIAL TRAY SIGMA (RP) MBT
Outcome Attributed to Adverse Event Required Intervention;